# SDR ASAA0945675

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 65C26603191
- Part serial: PA457
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT T/E LWR SURFACE PREVIOUS DOUBLER HAS CHAFING DAMAGE AT IB END. REPAIRED CHAFING DAMAGE AT IB END ON 33 SLAT T/E LWR SURFACE IAW SRM 51 10 02.
